RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 20–23 (Mi dan45115)  

MATHEMATICS

On completeness of linear combinations of simple fractions

Yu. I. Lyubarskii

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (504 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: S. M. Nikol'skii
Received: 05.08.1981

Citation: Yu. I. Lyubarskii, “On completeness of linear combinations of simple fractions”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 20–23

Citation in format AMSBIB
\Bibitem{Lyu82}
\by Yu.~I.~Lyubarskii
\paper On completeness of linear combinations of simple fractions
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan45115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647542}
\zmath{https://zbmath.org/?q=an:0519.30012}


Linking options:
  • http://mi.mathnet.ru/eng/dan45115
  • http://mi.mathnet.ru/eng/dan/v263/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019